RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 4, Pages 565–567 (Mi de9367)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

An existence theorem for a nonlinear time-optimality problem

S. A. Vakhrameev

All-Russian Institute for Scientific and Technical Information of Russian Academy of Sciences

Full text: PDF file (421 kB)

English version:
Differential Equations, 1999, 35:4, 567–569

Bibliographic databases:
UDC: 517.977
Received: 20.07.1998

Citation: S. A. Vakhrameev, “An existence theorem for a nonlinear time-optimality problem”, Differ. Uravn., 35:4 (1999), 565–567; Differ. Equ., 35:4 (1999), 567–569

Citation in format AMSBIB
\Bibitem{Vak99}
\by S.~A.~Vakhrameev
\paper An existence theorem for a nonlinear time-optimality problem
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 4
\pages 565--567
\mathnet{http://mi.mathnet.ru/de9367}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1719768}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 4
\pages 567--569


Linking options:
  • http://mi.mathnet.ru/eng/de9367
  • http://mi.mathnet.ru/eng/de/v35/i4/p565

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Topunov, “The Reachable Set of a Quasi-Commutative Bilinear System: Its Convexity”, Autom. Remote Control, 64:8 (2003), 1241–1249  mathnet  crossref  mathscinet  zmath  isi
    2. M. V. Topunov, “Sufficient conditions for nesting the reachable sets of two smooth control systems of constant rank and linear in phase variables”, Autom. Remote Control, 66:12 (2005), 1972–1982  mathnet  crossref  mathscinet  zmath  elib  elib
  • Number of views:
    This page:41
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019